advertisement
Question
Posted by: Jackie | 2012/02/20

Nightmares for the past 2 weeks

I have quit smoking, and started using Champix. I started having nightmares about the 2nd week, and I have them every single night. What can I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSleep Expert

That is almost certainly from the Champix. Because these problems can even become worse, you will need to discuss this with your doctor - you may have to stop taking it.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement